MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a foot surgery with one anchor the screw broke off inside the patient and was retrieved.With the second anchor the thread did not release.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint not confirmed.Two (2) ar-1915ft-2 were received for evaluation.Visual evaluation revealed that the tips of both devices were broken off.The corkscrew anchors and sutures were not returned with the devices.Functional testing could not be performed due to the anchors not being returned and damage to the devices.The most likely cause of the reported failure could not be confirmed due to the anchors not being returned.

Brand Name
SUTURE ANCHOR, CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18093769
Report Number1220246-2023-08608
Device Sequence Number20503386
Product Code HWC
UDI-Device Identifier00888867022621
UDI-Public00888867022621
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT
Device Catalogue NumberAR-1915FT-2
Device Lot Number14728823
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown